Torsion units for some untwisted exceptional groups of Lie type

Gildea, Joe and O'Brien, Killian: Torsion units for some untwisted exceptional groups of Lie type. Acta scientiarum mathematicarum, (82) 3-4. pp. 451-466. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_003_004_451-466.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 3-4
Page Range: pp. 451-466
ISBN: 0001-6969
Uncontrolled Keywords: Torzió, Lie típusú halmaz, Zassenhaus-sejtés
Additional Information: Bibliogr.: p. 464-466.
Date Deposited: 2017. Apr. 07. 09:58
Last Modified: 2017. Apr. 07. 09:58
URI: http://acta.bibl.u-szeged.hu/id/eprint/46320

Actions (login required)

View Item View Item